# SDR ABXA9800317

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597830501
- Condition: Cracked
- Location: Rt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL AT FWD LOWER OUTBOARD END,  REAR SPAR LOWER CHORD HAS NUMEROUS CRACKS.  REPAIRED IAW ABX REA D857-22747 MR.
